Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Approximations for large deflection of a cantilever beam


Author: K. E. Bisshopp
Journal: Quart. Appl. Math. 30 (1973), 521-526
DOI: https://doi.org/10.1090/qam/99716
MathSciNet review: QAM99716
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: Rational approximations for the end slope and deflection of a cantilever beam are derived from the exact solution in terms of elliptic integrals [1] by asymptotic methods.


References [Enhancements On Off] (What's this?)

  • [1] K. E. Bisshipp and D. C. Drucker, Large deflection of a cantilever beam, Quart. Appl. Math. 3, 272-276 (1945)
  • [2] E. T. Whittaker and G. N. Watson, A course in modern analysis, Cambridge University Press, Cambridge, 1927, pp. 297, 499


Additional Information

DOI: https://doi.org/10.1090/qam/99716
Article copyright: © Copyright 1973 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website